# SDR SWAA2020102124324

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 12,708 hours, 5,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT INBOARD EMERGENCY FLASHLIGHT INOPERABLE.  R & R FLASHLIGHT BATTERY, PER 25-64-00.
